Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on the same birth control for two years and take it religiously every day. The latest I've taken it is an hour after the time I'd normally take it. My periods have been shorter, but the same amount of blood seems to come out, dark red, clotty, y'know a normal period.

It's about a week before my expected period and I'm getting brown discharge that smells odd and kind of bitter.

I'm scared I could be pregnant, which doesn't make any sense because of how careful I am with my birth control. I don;t necessarily use condoms on birth control, I've never needed to, and this has never happened before, please help! I'm at my wits end...

Loading...

Hi there! Thanks for your post. This is something you want to see your gynecologist about. Any bleeding outside of menstruation is uncomfortable and needs to be checked out further. There is a reason this is going on and the only way to find out is have your doctor do an examination. Taking the pill just an hour after the time you normally take it should not affect anything. The pill should still be reliable. Are you experiencing any cramping or abdominal pain? If so, you need to head straight to the doctor. Keep us posted as I am curious to know what you determine or what the doctor says. Thanks for your question and best of luck to you. I am sure there are a lot of other women out there who have experienced this same thing and can shed some light on what is going on with you.
Reply

Loading...